MAUDE Adverse Event Report: TORNIER INC LATITUDE TOTAL ELBOW HUMERAL IMPLANT MEDIUM LEFT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE TOTAL ELBOW HUMERAL IMPLANT MEDIUM LEFT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number DKY184
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "patient underwent "left elbow hemiprosthesis surgery (wright)" for "displaced left elbow closed fracture; sequelae of contusions".Due to the constant pain she complained of over the following months, she was referred to another facility where the probable mobilization of the implant was detected and a further surgery was therefore performed for defective humeral with endohumeral consolidation.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and other evidences provided were insufficient to reliably assess this case.A device inspection was not possible since the affected device was not returned.The opinion of the medical expert was requested and stated as following: "the resolution of the images is insufficient to reliably assess the presence of bone cement and the probable mobilization of the implant.With the information presently available and the suboptimal quality of the provided images, it is not feasible to identify factors that may have contributed to the alleged event." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "patient underwent "left elbow hemioprosthesis surgery (wright)" for "displaced left elbow closed fracture; sequelae of contusions".Due to the constant pain she complained of over the following months, she was referred to another facility where the probable mobilization of the implant was detected and a further surgery was therefore performed for defective humeral with endohumeral consolidation.".

Brand Name
LATITUDE TOTAL ELBOW HUMERAL IMPLANT MEDIUM LEFT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17815798
Report Number0001649390-2023-00242
Device Sequence Number12293393
Product Code JDC
UDI-Device Identifier00846832012428
UDI-Public00846832012428
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/20/2024
Device Catalogue NumberDKY184
Device Lot Number1344AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown